Differential and Integral Equations

On a nonlinear variant of the beam equation with Wentzell boundary conditions

Ciprian G. Gal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 18, Number 1 (2005), 71-81.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060237

Mathematical Reviews number (MathSciNet)
MR2105340

Zentralblatt MATH identifier
1212.35068

Subjects
Primary: 35G30: Boundary value problems for nonlinear higher-order equations
Secondary: 74H45: Vibrations 74K10: Rods (beams, columns, shafts, arches, rings, etc.)

Citation

Gal, Ciprian G. On a nonlinear variant of the beam equation with Wentzell boundary conditions. Differential Integral Equations 18 (2005), no. 1, 71--81. https://projecteuclid.org/euclid.die/1356060237


Export citation